Transitivity of Jordan algebras of linear operators

On two questions by Grünenfelder, Omladič and Radjavi

Mikhail Chebotar, Wen-Fong Ke, Victor Lomonosov

Research output: Contribution to journalArticle

Abstract

Let A be a Jordan algebra of linear operators on a vector space over a field of characteristic different from 2. In this short note, we show that (1) if A is 2-transitive, then it is dense, and (2) if A is n-transitive, n ≥ 1, then a nonzero Jordan ideal of A is also n-transitive. These answer two questions posed by Grünenfelder, Omladič and Radjavi.

Original languageEnglish
Pages (from-to)579-584
Number of pages6
JournalIntegral Equations and Operator Theory
Volume62
Issue number4
DOIs
Publication statusPublished - 2008 Dec 1

Fingerprint

Jordan Algebra
Transitivity
Linear Operator
Vector space

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory

Cite this

@article{84aa9e19c6114010b93af8dd65fcaf56,
title = "Transitivity of Jordan algebras of linear operators: On two questions by Gr{\"u}nenfelder, Omladič and Radjavi",
abstract = "Let A be a Jordan algebra of linear operators on a vector space over a field of characteristic different from 2. In this short note, we show that (1) if A is 2-transitive, then it is dense, and (2) if A is n-transitive, n ≥ 1, then a nonzero Jordan ideal of A is also n-transitive. These answer two questions posed by Gr{\"u}nenfelder, Omladič and Radjavi.",
author = "Mikhail Chebotar and Wen-Fong Ke and Victor Lomonosov",
year = "2008",
month = "12",
day = "1",
doi = "10.1007/s00020-008-1608-3",
language = "English",
volume = "62",
pages = "579--584",
journal = "Integral Equations and Operator Theory",
issn = "0378-620X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

Transitivity of Jordan algebras of linear operators : On two questions by Grünenfelder, Omladič and Radjavi. / Chebotar, Mikhail; Ke, Wen-Fong; Lomonosov, Victor.

In: Integral Equations and Operator Theory, Vol. 62, No. 4, 01.12.2008, p. 579-584.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Transitivity of Jordan algebras of linear operators

T2 - On two questions by Grünenfelder, Omladič and Radjavi

AU - Chebotar, Mikhail

AU - Ke, Wen-Fong

AU - Lomonosov, Victor

PY - 2008/12/1

Y1 - 2008/12/1

N2 - Let A be a Jordan algebra of linear operators on a vector space over a field of characteristic different from 2. In this short note, we show that (1) if A is 2-transitive, then it is dense, and (2) if A is n-transitive, n ≥ 1, then a nonzero Jordan ideal of A is also n-transitive. These answer two questions posed by Grünenfelder, Omladič and Radjavi.

AB - Let A be a Jordan algebra of linear operators on a vector space over a field of characteristic different from 2. In this short note, we show that (1) if A is 2-transitive, then it is dense, and (2) if A is n-transitive, n ≥ 1, then a nonzero Jordan ideal of A is also n-transitive. These answer two questions posed by Grünenfelder, Omladič and Radjavi.

UR - http://www.scopus.com/inward/record.url?scp=58149125753&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=58149125753&partnerID=8YFLogxK

U2 - 10.1007/s00020-008-1608-3

DO - 10.1007/s00020-008-1608-3

M3 - Article

VL - 62

SP - 579

EP - 584

JO - Integral Equations and Operator Theory

JF - Integral Equations and Operator Theory

SN - 0378-620X

IS - 4

ER -